# SDR C2XA11TY069

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 931
- Aircraft time: 16,140 hours, 8,719 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 14,495 hours, 7,770 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312852
- Condition: Smoke
- Location: Nr 1
- Part time: 14,495 hours, 7,770 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAV SMOKE ON TAKEOFF CLIMB.  REMOVED AND REPLACED NR 1 ENGINE IAW T/C 6271001.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
